# SDR DHL2005803517

- Difficulty date: November 20, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Cracked
- Location: Ws 485
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB STUB WING LWR EXTERNAL SKIN REPAIR DOUBLER CRACKED 0.500 IN XW 485.000. PERFORMED MAJOR REPAIR IAW SRM 57-2-1A FIG. 1 PG. 3. REMOVED EXTERNAL REPAIR DOUBLER AND INTERNAL REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D. FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.080 IN) AND INTERNAL REPAIR DOUBLER (AL7075 (0) 0.063) IAW SRM 57-2-1A FIG. 1 PG. 3.  PERFORMED HEAT TREATMENT (7075(0) TO 7075T6) IAW SRM 51-1-1 PG. 1,13,17. CLEANED, TREATED AND PRIMED AREA, INTERNAL REPAIR DOUBLER AND EXTERNAL REPAIR DOUBLER INTERNAL PART IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9.  INSTALLED REPAIR PARTS IAW SRM 57-2-1A FIG. 1 PG. 3, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1
